# SDR FDEA202508271583

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213212
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK FLOOR SUPPORT AT -Y1959 BETWEEN FR12A AND FR18   REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK FLOOR SUPPORT AT -Y1959 BETWEEN FR12A AND FR18 WAS   EVALUATED AND FOUND IN CONFORMITY WITH DWG: A53612213(ISSUE: G00). EO 6-5100-7-5000   D07 PART 1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A"   AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
